American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] J. Iglesias, A. Portela, A. Rovella and J. Xavier. Attracting sets on surfaces. Proc. Amer. Math. Soc. 143 (2015) 765-779.
Abstract, references, and article information   
View Article: PDF

[2] Lluís Alsedà and Michał Misiurewicz. Skew product attractors and concavity. Proc. Amer. Math. Soc. 143 (2015) 703-716.
Abstract, references, and article information   
View Article: PDF

[3] Jitsuro Sugie. Smith-type criterion for the asymptotic stability of a pendulum with time-dependent damping. Proc. Amer. Math. Soc. 141 (2013) 2419-2427.
Abstract, references, and article information   
View Article: PDF

[4] Henk Bruin and Jonathan H. B. Deane. Piecewise contractions are asymptotically periodic. Proc. Amer. Math. Soc. 137 (2009) 1389-1395. MR 2465664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Martin Rasmussen. All-time Morse decompositions of linear nonautonomous dynamical systems. Proc. Amer. Math. Soc. 136 (2008) 1045-1055. MR 2361880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Radu Miculescu and Alexandru Mihail. Lipscomb's space $\omega^{A}$ is the attractor of an infinite IFS containing affine transformations of $l^{2}(A)$. Proc. Amer. Math. Soc. 136 (2008) 587-592. MR 2358499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anthony Manning. Perturbing a product of stable flows. Proc. Amer. Math. Soc. 133 (2005) 1693-1697. MR 2120252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. Astels. Sums of numbers with small partial quotients. Proc. Amer. Math. Soc. 130 (2002) 637-642. MR 1866013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yuval Peres, Michal Rams, Károly Simon and Boris Solomyak. Equivalence of positive Hausdorff measure and the open set condition for self-conformal sets. Proc. Amer. Math. Soc. 129 (2001) 2689-2699. MR 1838793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mattias Jonsson and Brendan Weickert. A nonalgebraic attractor in $\mathbf{P}^{2}$. Proc. Amer. Math. Soc. 128 (2000) 2999-3002. MR 1694868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1